Davies, J H (1985) The random dipole model of weakly compensated classical impurity bands. Journal of Physics C: Solid State Physics, 18 (19). 3663-3672 doi:10.1088/0022-3719/18/19/006
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The random dipole model of weakly compensated classical impurity bands | ||
Journal | Journal of Physics C: Solid State Physics | ||
Authors | Davies, J H | Author | |
Year | 1985 (July 10) | Volume | 18 |
Issue | 19 | ||
Publisher | IOP Publishing | ||
DOI | doi:10.1088/0022-3719/18/19/006Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 8897346 | Long-form Identifier | mindat:1:5:8897346:1 |
GUID | 0 | ||
Full Reference | Davies, J H (1985) The random dipole model of weakly compensated classical impurity bands. Journal of Physics C: Solid State Physics, 18 (19). 3663-3672 doi:10.1088/0022-3719/18/19/006 | ||
Plain Text | Davies, J H (1985) The random dipole model of weakly compensated classical impurity bands. Journal of Physics C: Solid State Physics, 18 (19). 3663-3672 doi:10.1088/0022-3719/18/19/006 | ||
In | (1985, July) Journal of Physics C: Solid State Physics Vol. 18 (19) IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |